English  |  正體中文  |  简体中文  |  Items with full text/Total items : 87924/117065 (75%)
Visitors : 23343829      Online Users : 78
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 統計學系 > 期刊論文 >  Item 140.119/72216
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/72216

    Title: Estimating the parametric component of nonlinear partial spline model
    Authors: Huang,Tzee-Ming;Chen,Hung
    Contributors: 統計系
    Date: 2008-09
    Issue Date: 2014-12-23 15:08:49 (UTC+8)
    Abstract: Consider a nonlinear partial spline model . This article studies the estimation problem of  when g0 is approximated by some graduating function. Some asymptotic results for  are derived. In particular, it is shown that  can be estimated with the usual parametric convergence rate without undersmoothing g0
    Relation: Journal of Multivariate Analysis,99(8),1665-1680
    Data Type: article
    DOI 連結: http://dx.doi.org/http://dx.doi.org/10.1016/j.jmva.2008.01.007
    DOI: 10.1016/j.jmva.2008.01.007
    Appears in Collections:[統計學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    1665-1680.pdf356KbAdobe PDF630View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback